Alert archive / Pennsylvania / Flash Flood Watches in 2011
Flash Flood Watch 4, NWS State College, PA
NWS State College, PA issued this flash flood watch at May 3, 2011, 3:54 AM EDT for 23 counties in Pennsylvania. It took effect at May 3, 2011, 2:00 PM EDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- May 3, 2011, 3:54 AM EDT (07:54 UTC)
- In effect from
- May 3, 2011, 2:00 PM EDT
- Expired
- May 4, 2011, 1:27 AM EDT
- In force
- 11 hr
- Issued by
- NWS State College, PA
- Flood severity
- None
All 23 counties
Bedford County, PA, Blair County, PA, Centre County, PA, Clinton County, PA, Columbia County, PA, Cumberland County, PA, Dauphin County, PA, Franklin County, PA, Fulton County, PA, Huntingdon County, PA, Juniata County, PA, Lebanon County, PA, Lycoming County, PA, Mifflin County, PA, Montour County, PA, Northumberland County, PA, Perry County, PA, Potter County, PA, Schuylkill County, PA, Snyder County, PA, Sullivan County, PA, Tioga County, PA, Union County, PA
The radar
The State College radar (KCCX), 63 km from the middle of the area, began a volume at 07:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 7.9 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 33 J/kg
- Mixed-layer CIN
- -65 J/kg
- Mixed-layer LCL
- 1449 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 162 m²/s²
- 0-3 km storm-relative helicity
- 223 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
146 WGUS61 KCTP 030754 FFACTP URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE STATE COLLEGE PA 354 AM EDT TUE MAY 3 2011 ...PERIODS OF HEAVY RAIN AND OCCASIONAL THUNDERSTORMS WILL OCCUR THIS AFTERNOON AND TONIGHT BRINGING THE CHANCE FOR FLASH FLOODING OF SMALL STREAMS AND CREEKS... .LOW PRESSURE MOVING NORTHEAST ALONG A STALLED OUT FRONTAL BOUNDARY WILL BRING RAIN AND THUNDERSTORMS TO THE REGION TODAY AND TONIGHT. THE HEAVIEST RAIN WILL FALL FROM THE MID AFTERNOON THROUGH THE EARLY NIGHTTIME HOURS. PAZ037-041-042-046-049>053-040400- /O.NEW.KCTP.FF.A.0004.110503T1800Z-110504T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ TIOGA-NORTHERN LYCOMING-SULLIVAN-SOUTHERN LYCOMING-UNION-SNYDER- MONTOUR-NORTHUMBERLAND-COLUMBIA- 354 AM EDT TUE MAY 3 2011 ...A FLASH FLOOD WATCH IN EFFECT FROM 2 PM EDT THIS AFTERNOON THROUGH 8 AM WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF CENTRAL PENNSYLVANIA... INCLUDING THE FOLLOWING AREAS...COLUMBIA...MONTOUR...NORTHERN LYCOMING...NORTHUMBERLAND...SNYDER...SOUTHERN LYCOMING... SULLIVAN...TIOGA AND UNION. * FROM 2 PM EDT THIS AFTERNOON THROUGH 8 AM WEDNESDAY MORNING. * PERIODS OF RAIN WILL OCCUR TODAY AND TONIGHT...LEADING TO WIDESPREAD AMOUNTS OF 1 TO 1.5 INCHES ACROSS THE WATCH AREA. OCCASIONAL THUNDERSTORMS ARE ALSO EXPECTED THIS AFTERNOON AND EARLY TONIGHT. THE THUNDERSTORMS WILL MOVE NORTHEAST AND COULD TRAIN ACROSS THE SAME LOCATIONS...BRINGING LOCALLY VERY HEAVY RAIN OF OVER ONE INCH IN LESS THAN AN HOUR. THIS AMOUNT OF RAIN FALLING ON THE ALREADY WET GROUND COULD LEAD TO FLASH FLOODING OF SMALL STREAMS AND CREEKS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED THIS AFTERNOON OR TONIGHT. && $$ LAMBERT/RADZANOWSKI
3 follow-up statements
864 WGUS61 KCTP 031452 FFACTP URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE STATE COLLEGE PA 1052 AM EDT TUE MAY 3 2011 ...PERIODS OF HEAVY RAIN AND OCCASIONAL THUNDERSTORMS WILL OCCUR THIS AFTERNOON AND TONIGHT BRINGING THE CHANCE FOR FLASH FLOODING OF SMALL STREAMS AND CREEKS... .LOW PRESSURE MOVING NORTHEAST ALONG A STALLED OUT FRONTAL BOUNDARY WILL BRING RAIN AND THUNDERSTORMS TO THE REGION TODAY AND TONIGHT. THE HEAVIEST RAIN WILL FALL FROM THE MID AFTERNOON THROUGH THE EARLY NIGHTTIME HOURS. PAZ028-056>059-063-041200- /O.EXA.KCTP.FF.A.0004.110503T1800Z-110504T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ JUNIATA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- 1052 AM EDT TUE MAY 3 2011 ...FLASH FLOOD WATCH IN EFFECT FROM 2 PM EDT THIS AFTERNOON THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS EXPANDED THE * FLASH FLOOD WATCH TO INCLUDE A PORTION OF CENTRAL PENNSYLVANIA...INCLUDING THE FOLLOWING AREAS...CUMBERLAND... DAUPHIN...JUNIATA...LEBANON...PERRY AND SCHUYLKILL. * FROM 2 PM EDT THIS AFTERNOON THROUGH WEDNESDAY MORNING. * PERIODS OF RAIN WILL OCCUR TODAY AND TONIGHT...LEADING TO WIDESPREAD AMOUNTS OF 1 TO 1.5 INCHES ACROSS THE WATCH AREA. OCCASIONAL THUNDERSTORMS ARE ALSO EXPECTED THIS AFTERNOON AND EARLY TONIGHT. THE THUNDERSTORMS WILL MOVE NORTHEAST AND COULD TRAIN ACROSS THE SAME LOCATIONS...BRINGING LOCALLY VERY HEAVY RAIN OF OVER ONE INCH IN LESS THAN AN HOUR. THIS AMOUNT OF RAIN FALLING ON THE ALREADY WET GROUND COULD LEAD TO FLASH FLOODING OF SMALL STREAMS AND CREEKS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED THIS AFTERNOON OR TONIGHT. && $$ PAZ037-041-042-046-049>053-041200- /O.CON.KCTP.FF.A.0004.110503T1800Z-110504T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ TIOGA-NORTHERN LYCOMING-SULLIVAN-SOUTHERN LYCOMING-UNION-SNYDER- MONTOUR-NORTHUMBERLAND-COLUMBIA- 1052 AM EDT TUE MAY 3 2011 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 2 PM EDT THIS AFTERNOON THROUGH WEDNESDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF CENTRAL PENNSYLVANIA...INCLUDING THE FOLLOWING AREAS...COLUMBIA...MONTOUR...NORTHERN LYCOMING... NORTHUMBERLAND...SNYDER...SOUTHERN LYCOMING...SULLIVAN...TIOGA AND UNION. * FROM 2 PM EDT THIS AFTERNOON THROUGH WEDNESDAY MORNING. * PERIODS OF RAIN WILL OCCUR TODAY AND TONIGHT...LEADING TO WIDESPREAD AMOUNTS OF 1 TO 1.5 INCHES ACROSS THE WATCH AREA. OCCASIONAL THUNDERSTORMS ARE ALSO EXPECTED THIS AFTERNOON AND EARLY TONIGHT. THE THUNDERSTORMS WILL MOVE NORTHEAST AND COULD TRAIN ACROSS THE SAME LOCATIONS...BRINGING LOCALLY VERY HEAVY RAIN OF OVER ONE INCH IN LESS THAN AN HOUR. THIS AMOUNT OF RAIN FALLING ON THE ALREADY WET GROUND COULD LEAD TO FLASH FLOODING OF SMALL STREAMS AND CREEKS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED THIS AFTERNOON OR TONIGHT. && $$ DEVOIR
784 WGUS61 KCTP 031936 FFACTP URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE STATE COLLEGE PA 336 PM EDT TUE MAY 3 2011 ...PERIODS OF HEAVY RAIN AND OCCASIONAL THUNDERSTORMS WILL OCCUR THIS AFTERNOON AND TONIGHT BRINGING THE CHANCE FOR FLASH FLOODING OF SMALL STREAMS AND CREEKS... .LOW PRESSURE MOVING NORTHEAST ALONG A STALLED OUT FRONTAL BOUNDARY WILL BRING RAIN AND THUNDERSTORMS TO THE REGION THIS AFTERNOON AND TONIGHT. THE HEAVIEST RAIN WILL FALL FROM THE MID LATE THIS AFTERNOON THROUGH THE EARLY NIGHTTIME HOURS. PAZ006-012-018-019-025>027-034>036-045-041200- /O.EXA.KCTP.FF.A.0004.000000T0000Z-110504T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ POTTER-NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE-BLAIR- HUNTINGDON-MIFFLIN-BEDFORD-FULTON-FRANKLIN-SOUTHERN CLINTON- 336 PM EDT TUE MAY 3 2011 ...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS EXPANDED THE * FLASH FLOOD WATCH TO INCLUDE A PORTION OF CENTRAL PENNSYLVANIA...INCLUDING THE FOLLOWING AREAS...BEDFORD... BLAIR...FRANKLIN...FULTON...HUNTINGDON...MIFFLIN...NORTHERN CENTRE...NORTHERN CLINTON...POTTER...SOUTHERN CENTRE AND SOUTHERN CLINTON. * THROUGH WEDNESDAY MORNING. * PERIODS OF RAIN WILL OCCUR TODAY AND TONIGHT...LEADING TO WIDESPREAD AMOUNTS OF 1 TO 1.5 INCHES ACROSS THE WATCH AREA. OCCASIONAL THUNDERSTORMS ARE ALSO EXPECTED THIS AFTERNOON AND EARLY TONIGHT...AND COULD TRAIN ACROSS THE SAME LOCATIONS... BRINGING LOCALLY VERY HEAVY RAIN OF OVER ONE INCH IN LESS THAN AN HOUR. THIS AMOUNT OF RAIN FALLING ON THE ALREADY WET GROUND COULD LEAD TO FLASH FLOODING OF SMALL STREAMS AND CREEKS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED THIS AFTERNOON OR TONIGHT. && $$ PAZ028-037-041-042-046-049>053-056>059-063-041200- /O.CON.KCTP.FF.A.0004.000000T0000Z-110504T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ JUNIATA-TIOGA-NORTHERN LYCOMING-SULLIVAN-SOUTHERN LYCOMING-UNION- SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL- LEBANON-CUMBERLAND- 336 PM EDT TUE MAY 3 2011 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF CENTRAL PENNSYLVANIA...INCLUDING THE FOLLOWING AREAS...COLUMBIA...CUMBERLAND...DAUPHIN...JUNIATA...LEBANON... MONTOUR...NORTHERN LYCOMING...NORTHUMBERLAND...PERRY... SCHUYLKILL...SNYDER...SOUTHERN LYCOMING...SULLIVAN...TIOGA AND UNION. * THROUGH WEDNESDAY MORNING. * PERIODS OF RAIN WILL OCCUR TODAY AND TONIGHT...LEADING TO WIDESPREAD AMOUNTS OF 1 TO 1.5 INCHES ACROSS THE WATCH AREA. OCCASIONAL THUNDERSTORMS ARE ALSO EXPECTED THIS AFTERNOON AND EARLY TONIGHT. THE THUNDERSTORMS WILL MOVE NORTHEAST AND COULD TRAIN ACROSS THE SAME LOCATIONS...BRINGING LOCALLY VERY HEAVY RAIN OF OVER ONE INCH IN LESS THAN AN HOUR. THIS AMOUNT OF RAIN FALLING ON THE ALREADY WET GROUND COULD LEAD TO FLASH FLOODING OF SMALL STREAMS AND CREEKS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED THIS AFTERNOON OR TONIGHT. && $$ DEVOIR
981 WGUS61 KCTP 040527 FFACTP FLOOD WATCH NATIONAL WEATHER SERVICE STATE COLLEGE PA 127 AM EDT WED MAY 4 2011 PAZ006-012-018-019-025>028-034>037-041-042-045-046-049>053- 056>059-063-040630- /O.CAN.KCTP.FF.A.0004.000000T0000Z-110504T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ POTTER-NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE-BLAIR- HUNTINGDON-MIFFLIN-JUNIATA-BEDFORD-FULTON-FRANKLIN-TIOGA- NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING- UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN- SCHUYLKILL-LEBANON-CUMBERLAND- 127 AM EDT WED MAY 4 2011 ...FLASH FLOOD WATCH CANCELLED... THE FLASH FLOOD WATCH FOR A PORTION OF CENTRAL PENNSYLVANIA HAS BEEN CANCELLED. PERIODS OF LIGHT TO MODERATE RAIN WILL CONTINUE INTO THE MID MORNING HOURS ACROSS CENTRAL PENNSYLVANIA AND THE SUSQUEHANNA VALLEY. ADDITIONAL...LIGHT RAINFALL AMOUNTS OF ONE TENTH...TO ONE QUARTER OF AN INCH THIS MORNING WILL POSE NO THREAT FOR FLASH FLOODING OF SMALL STREAMS OR POOR DRAINAGE AREAS. $$ LAMBERT
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this flash flood watch went out at May 3, 3:18 AM EDT, 36 minutes earlier.
Area forecast discussion, May 3, 3:18 AM EDT, 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 318 AM EDT TUE MAY 3 2011 .SYNOPSIS... A PLUME OF DEEP...TROPICAL MOISTURE EXTENDED FROM THE WESTERN GULF OF MEXICO...TO THE OHIO VALLEY AND LOWER GREAT LAKES. THIS MOISTURE WILL INTERACT WITH A STATIONARY FRONTAL BOUNDARY OVER PENNSYLVANIA TO BRING A SOAKING RAIN TO MUCH OF THE AREA THIS AFTERNOON AND TONIGHT. A WARMER AND MORE UNSTABLE AIRMASS ACROSS THE SOUTHEASTERN HALF OF THE STATE WILL LEAD TO THE DEVELOPMENT OF SCATTERED STRONG...TO POTENTIALLY SEVERE THUNDERSTORMS. THE FRONT WILL PUSH EAST OF THE REGION EARLY WEDNESDAY MORNING. UNSEASONABLY COLD AIR WILL OCCUR WEDNESDAY INTO EARLY THURSDAY WITH NUMEROUS SHOWERS ACROSS THE NORTHERN AND WESTERN MOUNTAINS...AND SCATTERED SHOWERS ELSEWHERE. A BRIEF PERIOD OF FAIR..DRY WEATHER WILL OCCUR ON THURSDAY. UNSETTLED WEATHER WILL FOLLOW FOR FRIDAY THROUGH THE UPCOMING THE WEEKEND. && .NEAR TERM /UNTIL 8 AM THIS MORNING/... INCREASED POPS ACROSS THE NCENT AND NW MTNS THROUGH DAYBREAK...AS WAVES OF OVERRUNNING/FRONTOGENETICALLY ENHANCED RAIN GLIDE NE ON THE COOL SIDE OF THE QUASI STNRY FRONT THAT WAS NEARLY BISECTING PENN FROM NE TO SW. CURRENT DEWPOINTS IN THE LOWER TO MID 40S ACROSS THE NW MTNS...AND 50S TO LOWER 60S THROUGHOUT THE SUSQ VALLEY...SUPPORTS AN UPWARD ADJUSTMENT TO HOURLY AND MIN TEMPS BY ABOUT 2-3F. MIN TEMPS WILL BE AROUND 60F IN THE FAR SE...LOWER TO MID 50S IN THE CENTRAL VALLEYS AND LAUREL HIGHLANDS...AND LOWER TO MID 40S IN THE FAR NW. && .SHORT TERM /8 AM THIS MORNING THROUGH 6 PM WEDNESDAY/... MODELS CONTINUE TO DEVELOP A SECOND/LARGER WAVE ALONG THE FRONT EARLY IN THE DAY OVER THE UPPER OH VALLEY AND SLIDE IT INTO CENTRAL/SRN PA DURING THE DAY. THIS WILL PUT ABOUT HALF OF THE AREA IN THE WARM SECTOR...WITH DESTABILIZATION POSSIBLE AND THUNDER HAS BEEN MENTIONED. CAPES ARE EVEN PROGGED TO GET ABOVE 1000J/KG IN SPOTS DURING THE AFTN. STORM PARAMETERS FAVORING INCREASING BOUNDARY LAYER MOISTURE...BULK SHEAR AND MODERATE INSTABILITY INDICATING RESPECTABLE ROTATION AND SUPERCELL RISK AS SERN ZONES BREAK INTO THE WARM SECTOR. SPC SLIGHT RISK CONTS TO COVER MUCH OF CENTRAL PA...AND BASED ON HIGHER RESOLUTION MODELS THINK THE AREA FROM ADAMS/FRANKLIN COUNTIES NEWD TO LEBANON AND SCHUYLKILL COUNTIES MAY BE PARTICULARLY SUSCEPTIBLE TO ROTATING STORMS GIVEN THE HIGH MOISTURE FLUX INTO THE REGION TUESDAY AFTERNOON AND ESPECIALLY EVENING. && .LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/... MAIN EVENT IS LATER TUE INTO WED. DID EXTEND CHC OF THUNDER INTO TUE EVENING ACROSS THE EAST. STILL A CHC OF SHOWERS INTO WED NIGHT...BEFORE MIDNIGHT. THU STILL LOOKS DRY. MODELS BACKING OFF ON STRONG WARM FRONT FOR LATER SUNDAY... JUST A BATCH OF WEAK SYSTEMS MOVING ACROSS OR NEAR THE AREA NOW AND THEN. THUS DID NOT MAKE MANY CHANGES...TRIED TO COME UP WITH A FEW DRY DAYS. AS WARM FRONT MAY BE DELAYED AGAIN...LEFT LATER PERIODS DRY. && .AVIATION /07Z TUESDAY THROUGH SATURDAY/... NEARLY STATIONARY FRONTAL BOUNDARY STRETCHING SW-NE ACROSS CWA WILL MOVE LITTLE THROUGH THE DAY AS WAVE OF LOW PRESSURE SLIDES ALONG IT UP THE SPINE OF THE APPALACHIANS. CIGS MVFR-VFR ACROSS THE REGION WILL REMAIN THROUGH MUCH OF THE NIGHT INTO MID MORNING...BUT AREAS IFR-MVFR VSBYS WILL IMPACT TAF SITES. RAIN SHOWERS WILL INITIALLY SLIDE INTO THE NW MTNS AND WILL LIKELY IMPINGE ON CENTRAL MTNS BY 12Z...THEN A MORE SOLID AREA OF RAIN WILL MOVE ACROSS CWA ON TUESDAY-TUE NIGHT. WORST CONDITIONS /IFR/ WILL AFFECT WESTERN TAFS DURING THE DAY...WITH MVFR AFFECTING CENTRAL SITES. MVFR-IFR WILL AFFECT ALL TAF SITES TUE NIGHT. AS CENTER OF SFC LOW SLIDES THROUGH THIS AFTERNOON...SCT THUNDERSTORMS WILL FORM...SOME MAY BECOME STRONG WITH GUSTY WINDS AND LOCALLY HEAVY RAIN. OUTLOOK... WED...IFR-MVFR WITH LLWS POSSIBLE...IMPROVING CONDITIONS WED NIGHT. THU...NO SIG WX EXPECTED. FRI AND SAT...MVFR CIGS WITH SCT SHRA. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...DANGELO/LAMBERT NEAR TERM...DANGELO/LAMBERT SHORT TERM...DANGELO/LAMBERT LONG TERM...MARTIN AVIATION...RXR
Hazardous weather outlook, May 2, 2:57 PM EDT, 12 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 257 PM EDT MON MAY 2 2011 PAZ004-005-010-031600- WARREN-MCKEAN-ELK- 257 PM EDT MON MAY 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ006-011-012-017>019-024>028-033>037-041-042-045-046-049>053- 056>059-063>066-031600- POTTER-CAMERON-NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE- SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET- BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-SULLIVAN- SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 257 PM EDT MON MAY 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A SLIGHT RISK OF STRONG TO SEVERE THUNDERSTORMS TUESDAY AFTERNOON AND EVENING ACROSS THE REGION...ESPECIALLY FOR THE AREA EAST AND SOUTH OF CHAMBERSBURG. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. MARTIN
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 10:41 AM EDT | Areal Flood Advisory | CTP | Elk, McKean, Warren | 3 hr |
| May 3, 4:42 PM EDT | Flash Flood Warning | CTP | Bedford, Blair, Fulton, Huntingdon, Mifflin | 3 hr |
| May 3, 5:08 PM EDT | Flash Flood Warning | CTP | Centre, Clinton, Huntingdon, Lycoming, Mifflin, Snyder and 3 more | 3 hr |
| May 3, 5:56 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Franklin, Juniata, Mifflin, Perry, Snyder | 34 min |
| May 3, 6:29 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Cumberland, Dauphin, Juniata, Lycoming, Montour and 4 more | 31 min |
| May 3, 6:57 PM EDT | Special Weather Statement | CTP | Columbia, Montour, Northumberland | 33 min |
| May 3, 7:32 PM EDT | Special Weather Statement | CTP | Columbia, Schuylkill | 28 min |
| May 3, 7:45 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Northumberland, Schuylkill | 60 min |
Nearby
Flash Flood Watches in Pennsylvania, 2011Every flash flood watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.